# SDR CALA2021070701036

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 40,005 hours, 14,037 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 5510-01843 REV H) LOWER SURFACE OF THE RIGHT HORIZONTAL STABILIZER AT STATION 101.90 HAS A CRACK 0.945 INCES IN LENGTH LOCATED 11 INCHES FROM THE REAR SPAR. LOCATION IS MARKED. (REF AAR NON-ROUTINE 9488505) REPAIR AS PER SRM 55-10-01 REPAIR 11  INITIATE DIP TO INSPECT EX TERNAL DOUBLER AT 56K TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION EVERY 9K F/C IAW 55-10-01 REAIR 11 PARA 5 TABLE 204.
